Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W. / Wilson, John S.

Managing Editor: Khukhro, Evgenii I. / Kramer, Linus

6 Issues per year


IMPACT FACTOR 2016: 0.457
5-year IMPACT FACTOR: 0.521

CiteScore 2016: 0.53

SCImago Journal Rank (SJR) 2016: 0.673
Source Normalized Impact per Paper (SNIP) 2016: 1.049

Mathematical Citation Quotient (MCQ) 2016: 0.43

Online
ISSN
1435-4446
See all formats and pricing
More options …
Volume 18, Issue 2

Issues

Infinitely-ended hyperbolic groups with homeomorphic Gromov boundaries

Alexandre Martin / Jacek Świątkowski
Published Online: 2014-11-28 | DOI: https://doi.org/10.1515/jgth-2014-0043

Abstract

We show that the Gromov boundary of the free product of two infinite hyperbolic groups is uniquely determined up to homeomorphism by the homeomorphism types of the boundaries of its factors. We generalize this result to graphs of hyperbolic groups over finite subgroups. Finally, we give a necessary and sufficient condition for the Gromov boundaries of any two hyperbolic groups to be homeomorphic (in terms of the topology of the boundaries of factors in terminal splittings over finite subgroups).

About the article

Received: 2014-02-06

Published Online: 2014-11-28

Published in Print: 2015-03-01


Funding Source: European Research Council (ERC)

Award identifier / Grant number: 259527

Funding Source: Polish Ministry of Science and Higher Education (MNiSW)

Award identifier / Grant number: N201 541738

Funding Source: Polish National Science Centre (NCN)

Award identifier / Grant number: 2012/06/ST1/00259


Citation Information: Journal of Group Theory, Volume 18, Issue 2, Pages 273–289, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgth-2014-0043.

Export Citation

© 2015 by De Gruyter. Copyright Clearance Center

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
CHRISTOPHER H. CASHEN and ALEXANDRE MARTIN
Mathematical Proceedings of the Cambridge Philosophical Society, 2017, Volume 162, Number 02, Page 249

Comments (0)

Please log in or register to comment.
Log in